# SDR AALA201808289021

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 58,444 hours, 21,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Defective
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE HAD ZERO PSI.  REPLACED THE DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00-610-001-A.
